# SDR ABXA040330

- Difficulty date: August 10, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,972 hours, 27,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5708334362
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL INBOARD AILERON, 3 RIVETS MISSING HEADS OR PART OF HEAD AND OPEN HOLE AT APPROXIMATELY XA 562, LOWER LEADING EDGE.  REMOVED AND REPLACED DAMAGED SKIN SECTION AND DOUBLER IAW REA D857-49983MR.
